# SDR HALA2011100500428

- Difficulty date: October 5, 2011
- Submitted: October 5, 2011
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 5,845 hours, 1,121 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - "AUTO FLT FM 1 FAULT" IN FLIGHT AT CRUISE.  STATUS CAT 3 SINGLE ONLY INOPERATIVE SYS API FM1 CAT 3 DUAL.  ACCOMPLISHED TSM 22-70-00.  NO FAULTS NOTED.  TEST PASS.
